Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 136, Number 8

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A note on resolution of rational and hypersurface singularities
D. A. Stepanov.
Proc. Amer. Math. Soc. 136 (2008), 2647-2654
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399025
A note on Serre’s theorem in group cohomology
Ergün Yalçin.
Proc. Amer. Math. Soc. 136 (2008), 2655-2663
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399026
Solution of the Karlin problem for zero-diminishing sequences satisfying a Carleman condition
Andrew Bakan and Stephan Ruscheweyh.
Proc. Amer. Math. Soc. 136 (2008), 2665-2674
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399027
A separable deformation of the quaternion group algebra
Nurit Barnea and Yuval Ginosar.
Proc. Amer. Math. Soc. 136 (2008), 2675-2681
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399028
Modular forms of half-integral weight with few non-vanishing coefficients modulo $ℓ$
D. Choi.
Proc. Amer. Math. Soc. 136 (2008), 2683-2688
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399029
Signed $q$-analogs of Tornheim’s double series
Xia Zhou, Tianxin Cai and David M. Bradley.
Proc. Amer. Math. Soc. 136 (2008), 2689-2698
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399030
Dieudonné rings associated with $K(n)_∗\underline{k(n)}_{ ∗}$
Rui Miguel Saramago.
Proc. Amer. Math. Soc. 136 (2008), 2699-2709
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399031
$A$-identities for the Grassmann algebra: The conjecture of Henke and Regev
Dimas José Gonçalves and Plamen Koshlukov.
Proc. Amer. Math. Soc. 136 (2008), 2711-2717
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399032
Computation of the Mordell-Tornheim zeta values
Aleksandar Petojevic and H. M. Srivastava.
Proc. Amer. Math. Soc. 136 (2008), 2719-2728
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399033
On congruences of Jacobi forms
Olav K. Richter.
Proc. Amer. Math. Soc. 136 (2008), 2729-2734
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399034
The sum-product estimate for large subsets of prime fields
M. Z. Garaev.
Proc. Amer. Math. Soc. 136 (2008), 2735-2739
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399035
A criterion for Greenberg’s conjecture
Luca Caputo and Filippo Alberto Edoardo Nuccio.
Proc. Amer. Math. Soc. 136 (2008), 2741-2744
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399036
Triangulated categories of Gorenstein cyclic quotient singularities
Kazushi Ueda.
Proc. Amer. Math. Soc. 136 (2008), 2745-2747
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399037
A duality theorem for generalized local cohomology
Marc Chardin and Kamran Divaani-Aazar.
Proc. Amer. Math. Soc. 136 (2008), 2749-2754
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399038
On the degree two entry of a Gorenstein $h$-vector and a conjecture of Stanley
Juan Migliore, Uwe Nagel and Fabrizio Zanello.
Proc. Amer. Math. Soc. 136 (2008), 2755-2762
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399039
On the full regularity of the free boundary in a class of variational problems
Arshak Petrosyan.
Proc. Amer. Math. Soc. 136 (2008), 2763-2769
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399040
On the best Hölder exponent for two dimensional elliptic equations in divergence form
Tonia Ricciardi.
Proc. Amer. Math. Soc. 136 (2008), 2771-2783
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399041
A note on circular trace formulae
Irina Nenciu.
Proc. Amer. Math. Soc. 136 (2008), 2785-2792
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399042
A graph-theoretic approach to the method of global Lyapunov functions
Hongbin Guo, Michael Y. Li and Zhisheng Shuai.
Proc. Amer. Math. Soc. 136 (2008), 2793-2802
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399043
An ultrametric version of the Maillet-Malgrange theorem for nonlinear $q$-difference equations
Lucia Di Vizio.
Proc. Amer. Math. Soc. 136 (2008), 2803-2814
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399044
Local automorphisms of the Hilbert ball
Bernhard Lamel.
Proc. Amer. Math. Soc. 136 (2008), 2815-2822
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399045
A new maximum principle of elliptic differential equations in divergence form
Dongsheng Li and Lihe Wang.
Proc. Amer. Math. Soc. 136 (2008), 2823-2828
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399046
An elementary approach to several results on the Hardy-Littlewood maximal operator
Andrei K. Lerner.
Proc. Amer. Math. Soc. 136 (2008), 2829-2833
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399047
A note on multiplier algebras on reproducing kernel Hilbert spaces
Tavan T. Trent.
Proc. Amer. Math. Soc. 136 (2008), 2835-2838
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399048
On Drazin invertibility
Pietro Aiena, Maria T. Biondi and Carlos Carpintero.
Proc. Amer. Math. Soc. 136 (2008), 2839-2848
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399049
The limiting shape of one-dimensional Teichmüller spaces
Toshiyuki Sugawa.
Proc. Amer. Math. Soc. 136 (2008), 2849-2858
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399050
Complete form of Furuta inequality
Jiangtao Yuan and Zongsheng Gao.
Proc. Amer. Math. Soc. 136 (2008), 2859-2867
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399051
Proper holomorphic mappings of the spectral unit ball
Wlodzimierz Zwonek.
Proc. Amer. Math. Soc. 136 (2008), 2869-2874
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399052
Ascoli-Arzelà type theorem for rational iterations on the complex projective plane
Kazutoshi Maegawa.
Proc. Amer. Math. Soc. 136 (2008), 2875-2879
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399053
A note on bilinear estimates and regularity of flow maps for nonlinear dispersive equations
Sebastian Herr.
Proc. Amer. Math. Soc. 136 (2008), 2881-2886
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399054
A lower bound for the density of states of the lattice Anderson model
Peter D. Hislop and Peter Müller.
Proc. Amer. Math. Soc. 136 (2008), 2887-2893
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399055
Compact weighted composition operators on the Hardy space
Gajath Gunatillake.
Proc. Amer. Math. Soc. 136 (2008), 2895-2899
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399056
On a Smale theorem and nonhomogeneous equilibria in cooperative systems
German A. Enciso.
Proc. Amer. Math. Soc. 136 (2008), 2901-2909
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399057
Estimates of Gromov’s box distance
Kei Funano.
Proc. Amer. Math. Soc. 136 (2008), 2911-2920
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399058
On the $H^{1}$–$L^{1}$ boundedness of operators
Stefano Meda, Peter Sjögren and Maria Vallarino.
Proc. Amer. Math. Soc. 136 (2008), 2921-2931
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399059
Restrictions of the disc algebra described locally
Arne Stray.
Proc. Amer. Math. Soc. 136 (2008), 2933-2936
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399060
A short proof of Gromov’s filling inequality
Stefan Wenger.
Proc. Amer. Math. Soc. 136 (2008), 2937-2941
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399061
The ground axiom is consistent with V $≠$ HOD
Joel David Hamkins, Jonas Reitz and W. Hugh Woodin.
Proc. Amer. Math. Soc. 136 (2008), 2943-2949
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399062
Sharp maximal inequality for stochastic integrals
Adam Osekowski.
Proc. Amer. Math. Soc. 136 (2008), 2951-2958
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399063
Statistics on Riemannian manifolds: asymptotic distribution and curvature
Abhishek Bhattacharya and Rabi Bhattacharya.
Proc. Amer. Math. Soc. 136 (2008), 2959-2967
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399064
Maximal Thurston–Bennequin number of $+$adequate links
Tamás Kálmán.
Proc. Amer. Math. Soc. 136 (2008), 2969-2977
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399065
The projective $𝜋$-character bounds the order of a $𝜋$-base
István Juhász and Zoltán Szentmiklóssy.
Proc. Amer. Math. Soc. 136 (2008), 2979-2984
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399066
Equivariant embedding of metrizable $G$-spaces in linear $G$-spaces
Aasa Feragen.
Proc. Amer. Math. Soc. 136 (2008), 2985-2995
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399067
A sharp upper bound for the first Dirichlet eigenvalue and the growth of the isoperimetric constant of convex domains
Pedro Freitas and David Krejcirík.
Proc. Amer. Math. Soc. 136 (2008), 2997-3006
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2399068